Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Chlebík, Miroslav and Chlebíková, Janka (2008) Crown reductions for the minimum weighted vertex cover problem. Discrete Applied Mathematics, 156 (3). pp. 292-312. ISSN 0166-218X

Chlebík, Miroslav and Chlebíková, Janka (2007) Minimum 2SAT-DELETION: Inapproximability results and relations to minimum vertex cover. Discrete Applied Mathematics, 155 (2). pp. 172-179. ISSN 0166-218X

Chlebík, Miroslav and Chlebíková, Janka (2006) Hard coloring problems in low degree planar bipartite graphs. Discrete Applied Mathematics, 154 (14). pp. 1960-1965. ISSN 0166-218X

This list was generated on Sun Apr 23 20:46:51 2017 BST.